MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9 TI CANN TIBIAL NAIL-EX PROX BEND 330-S; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9 TI CANN TIBIAL NAIL-EX PROX BEND 330-S; NAIL, FIXATION, BONE
Model Number 04.034.346S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #:(b)(4).Additional pro-code: hwc.Complainant device is not expected to be returned for manufacturer review/investigation.Manufacturing location: monument.Manufacturing date: 27-jul-2019.Expiration date: 30-jun-2028.Part number: 04.034.346s, 9mm ti cann tibial nail - ex w/prox bend 330mm ¿ sterile.Lot number: 12l8796 (sterile).Lot quantity: 6.Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final, rev b met all inspection acceptance criteria.Packaging label log (pll) lppf rev g, lmd rev a was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn (b)(4) supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿removal due to non-union¿ does not indicate breakage of the nail.Therefore, review of the raw material would not be pertinent to the reported complaint condition.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent removal of titanium cannulated tibial nail with proximal bend and six (6) titanium locking screws due to nonunion.All hardware was successfully removed intact.The reamer irrigator aspirator (ria) 2 reamer head broke off during reaming.Patient outcome was unknown.This (b)(4) captures the postop event removal, due to nonunion.(b)(4) captures the intra-op event during removal when the reamer head broke off.This complaint involves seven (7) devices.This report is for one (1) 9 ti cann tibial nail-ex prox bend 330-s this report is 3 of 7 for (b)(4).

Brand Name
9 TI CANN TIBIAL NAIL-EX PROX BEND 330-S
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11802798
Report Number2939274-2021-02288
Device Sequence Number19999142
Product Code JDS
UDI-Device Identifier10886982095107
UDI-Public(01)10886982095107
Combination Product (Y/N)N
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.034.346S
Device Catalogue Number04.034.346S
Device Lot Number12L8796
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2021
Initial Report FDA Received Date05/10/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight64